Hi, My periods are late by 3 months and more in consulted the doctor she gave me the tablet delivery 10 mg after that I just got spotting than I consulted with another doctor than she also gave me same tablet and in between taking that tablet I have unprotected sex and my period is late and now this morning I have got spotting just. What is it? I am suffering from pcos. Does this spotting is due to pcos or else I am pregnant.
29 years experience
Ask Free Question
Please do a pregnancy test to rule out pregnancy. If it is negative take it as periods. Your periods are only scanty because uterus lining is not growing. Deviry is only progesterone and it will again thin the endoetriumI. If your pregnancy test is negative you have to take both estrogen and progesterone combined pill which is the oral contraceptives pill to build up your endometrium and get a freelowHere contraceptive is given to build uterus lining since it contains estrogen.
7 people found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Sex Education treatment